Skip to main content Accessibility help
×
Home
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 13
  • Print publication year: 2014
  • Online publication date: October 2014

7 - The p-adic analytic space of pseudocharacters of a profinite group and pseudorepresentations over arbitrary rings

[A] S. A., Amitsur, On the characteristic polynomial of a sum of matrices, J. Linear and Multilinear Algebra 8, 177–182 (1980).
[B] J., Bellaïche, Pseudodeformations, Math. Z. 270, 1163–1180 (2012).
[BC] J., Bellaïche & G., Chenevier, Families of Galois representations and Selmer groups, Astérisque 324, Soc. Math. France (2009).
[Ber] P., Berthelot, Cohomologie rigide et cohomologie rigide à supports propres, Première partie (version provisoire 1991), Prépublication de l'Inst. Rech. Math. Rennes (1996).
[BGR] S., Bosch, U., Güntzer & R., Remmert, Non-Archimedean Analysis, Springer Verlag, Grundlehren der math. wissenschaften 261 (1983).
[Bki] N., Bourbaki, Eléments de mathématiques, Algèbre Ch. III, Actualités Scientifiques et Industrielles, Hermann, Paris (1961).
[DCPRR] C. De, Concini, C., Procesi, N., Reshetikhin & M., Rosso, Hopf algebras with trace and representations, Invent. Math. 161, 1–44 (2005).
[DJ] A.J. De, Jong, Crystalline and module Dieudonné theory via formal and rigid geometry, Publ. Math. I.H.É.S. 82, 5–96 (1995).
[D] S., Donkin, Invariants of several matrices, Inv. Math. 110, 389–410 (1992).
[EGA] A., Grothendieck, Éléments de géométrie algébrique, I. Le language des schémas, Publ. Math. I.H.É.S. 4 (1960).
[Fe] D., Ferrand, Un foncteur norme, Bull. Soc. Math. France 126, 1–49 (1998).
[Fr] F. G., Frobenius, Über die Primfactoren der Gruppendeterminante, Ges. Abh. III (1968) (S'ber. Akad. Wiss. Berlin1343–1382).
[H] I.N., Herstein, Noncommuntative rings, The Carus Mathematical Monographs 15, Math. Assoc. of America (1968).
[Hi] G., Higman, On a conjecture of Nagata, Proc. Camb. Phil. Soc. 52, 1–4 (1956).
[Lo] M., Lothaire, Combinatorics on words, Encycl. of Math. and its applications, Addison Wesley (1983).
[M] B., Mazur, Deforming Galois representations, in Galois groups over ℚ, Y., Ihara, K., Ribet, J.-P., Serre, eds., MSRI Publ. 16, 385–437 (1987).
[N] L., Nyssen, Pseudo-représentations, Math. Annalen 306, 257–283 (1996).
[P1] C., Procesi, Finite dimensional representations of algebras, Israel J. Math. 19, 169–182 (1974).
[P2] C., Procesi, Invariant theory of n × n matrices, Adv. Math. 19, 306–381 (1976).
[P3] C., Procesi, A formal inverse to the Cayley Hamilton theorem, J. Algebra 107, 63–74 (1987).
[P4] C., Procesi, Deformations of representations, Methods in ring theory (Levico Terme, 1997), Lecture Notes in Pure and Appl. Math. 198, Dekker, New York, p. 247–276 (1998).
[RS] C., Reutenauer & M.-P., Schützenberger, A formula for the determinant of a sum of matrices, Lett. Math. Phys. 13, 299–302 (1987).
[Ro1] N., Roby, Lois polynômes et lois formelles en théorie des modules, Ann. Sc. É.N.S. 80, 213–348 (1963).
[Ro2] N., Roby, Lois polynômes multiplicatives universelles, C. R. Acad. Ac. Paris 290, 869–871 (1980).
[Rou] R., Rouquier, Caractérisation des caractères et pseudo-caractères, J. Algebra 180, 571–586 (1996).
[Ru] K., Rubin, Euler systems, Princeton University Press, Annals of math. studies 147 (2000).
[Sen] S., Sen, An infinite dimensional Hodge-Tate theory, Bull. Soc. Math. France 121, 13–34 (1993).
[S] C. S., Seshadri, Geometric reductivity over arbitrary bases, Adv. Math. 26, 225–274 (1977).
[Ta] J., Tate, The non-existence of certain Galois extensions of ℚ unramified outside 2, in Arithmetic geometry (Tempe, AZ, 1993), Contemp. Math. 174, p. 153–156.
[T] R., Taylor, Galois representations associated to Siegel modular forms of low weight, Duke Math. J. 63, 281–332 (1991).
[V1] F., Vaccarino, Generalized symmetric functions and invariants of matrices, Math. Z. 260, 509–526 (2008).
[V2] F., Vaccarino, Homogeneous multiplicative polynomial laws are determinant, J. Pure Appl. Algebra 213, 1283–1289 (2009).
[V3] F., Vaccarino, On the invariants of matrices and the embedding problem, preprint (2004), arXiv:math/0406203v1.
[W] A., Wiles, On ordinary λ-adic representations associated to modular forms, Invent. Math. 94, 529–573 (1988).
[Z1] D., Ziplies, A characterization of the norm of an Azumaya algebra of constant rank through the divided powers algebra of an algebra, Beiträge Algebra Geom. 22, 53–70 (1986).
[Z2] D., Ziplies, Generators for the divided powers algebra of an algebra and trace identities, Beiträge Algebra Geom. 24, p. 9–27 (1987).